# SDR CALA2022081202053

- Difficulty date: August 12, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 60,736 hours, 26,177 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: NA
- Condition: Corroded
- Location: Fr56 To Fr58
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) AFT CARGO FR56 TO FR58 STRINGER 37R CORRODED.(REP LACE P/N: D5347552623000) REMOVED AND REPLACED STRINGER IAW SRM 51-42-11, DWG D53475580. E MP# V935774 WORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MOB ILE AT BFM ON NR# 34925.
